# SDR CALA2009101500627

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 33,272 hours, 6,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 AFT SERVICE DOOR EXTERIOR SLIDE LIGHT INOPERATIVE.  RELAMPED PER AMM 33-51-06, OPS CHECK GOOD.
